Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 287
  • Download : 294
When the cohomology ring of a generalized Bott manifold with Q-coefficient is isomorphic to that of a product of complex projective spaces CPni, the generalized Bott manifold is said to be Q-trivial. We find a necessary and sufficient condition for a generalized Bott manifold to be Q-trivial. In particular, every Q-trivial generalized Bott manifold is diffeomorphic to a Pi(ni > 1) CPni -bundle over a Q-trivial Bott manifold.
Publisher
OSAKA JOURNAL OF MATHEMATICS
Issue Date
2014-10
Language
English
Article Type
Article
Keywords

CLASSIFICATION

Citation

OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092

ISSN
0030-6126
URI
http://hdl.handle.net/10203/194518
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
000346123300010.pdf(256.15 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0